# SDR USAA200509006

- Difficulty date: September 23, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N115US
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- Aircraft time: 17,693 hours, 8,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AND R2 DOOR SILL CORRODED .20 X .5 X .60 INCH AT FR 67, STR 18.  NO CORROSION LEVEL OR TASK.  BLENDED AND TREATED CORROSION; FABRICATED AND INSTALLED REPAIR BATH TUB FITTING PER EA 96921.
